MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533350
Medical Device Problem Codes Contamination (1120); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a1801 captures the reportable event of device contamination.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex biliary stent was to be used during a procedure performed on an unknown date.During preparation, it was noted that the device packaging was ripped/ torn.The stent is no longer sterile and could not be used anymore.Another advanix-naviflex biliary stent was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex biliary stent was to be used during a procedure performed on an unknown date.During preparation, it was noted that the device packaging was ripped/ torn.The stent is no longer sterile and could not be used anymore.Another advanix-naviflex biliary stent was used to complete the procedure.There were no patient complications reported as a result of this event.Additional information received on august 7, 2024.It was reported that there is an air cushion on the top of the products inside the packaging which prevents damage when opening.Furthermore, no damage has been observed on the outer packaging.
 
Additional Manufacturer Narrative
Block b5 has been updated with the additional information received on august 7, 2024.Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a1801 captures the reportable event of device contamination.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19865461
Report Number3005099803-2024-03624
Device Sequence Number18182587
Product Code FGE
UDI-Device Identifier08714729786726
UDI-Public08714729786726
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberM00533350
Device Catalogue Number3335
Device Lot Number0033572095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/04/2024
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown